MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCIVA ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION PERCIVA ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number D400
Medical Device Problem Codes High impedance (1291); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 04/10/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) received a commanded 41j shock due to high out of range shock impedance measurements.After the electric shock was given, the device displayed a code 1005, indicating an open circuit condition.Boston scientific technical services (ts) was consulted and recommended a right ventricular (rv) lead revision.No additional adverse patient effects were reported.At this time, this device system remains in service.
 
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) received a commanded 41j shock due to high out of range shock impedance measurements.After the electric shock was given, the device displayed a code 1005, indicating an open circuit condition.Boston scientific technical services (ts) was consulted and recommended a right ventricular (rv) lead revision.Further information was received that a rv revision procedure was performed and it was surgically abandoned.The physician opted to replace this device due to therapy upgrade.No additional adverse patient effects were reported.

Brand Name
PERCIVA ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key18480017
Report Number2124215-2024-00896
Device Sequence Number6775379
Product Code LWS
UDI-Device Identifier00802526587863
UDI-Public00802526587863
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S385
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/01/2020
Device Model NumberD400
Device Catalogue NumberD400
Device Lot Number108405
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/25/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date02/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexMale